About the Journal

ISSN Online: 2980-1869



Mehmet Yavuz, PhD, Necmettin Erbakan University, Türkiye


Fırat Evirgen, PhD, Balıkesir University, Türkiye

View the Full Editorial Board

Aims and Scope

The Bulletin of Biomathematics (BBM) is an international research journal, which publishes top-level original and review papers, short communications and proceedings for theoretical and application perspectives that give insight into mathematical biology and ecology processes. It covers a very wide range of topics and is of interest to mathematicians, biologists and ecologists in many areas of research.

The BBM mainly publishes original papers on the interface between applied mathematics, data analysis, and the application of system-oriented ideas to natural and biosciences, and on the analyses of data and mathematical models derived from real-world problems, and focuses on the innovation of theory and research methods, especially the original research results of differential equations, nonlinear dynamical systems and their intersections and applications in related fields.

The scope of the journal is devoted to mathematical modelling with sufficiently advanced models, and the works studying mainly the existence and stability of stationary points of ODE systems without applications are not considered. The journal is essentially functioning on the basis of topical issues representing active areas of research.  The authors are invited to submit papers to the announced issues or to suggest new issues.

The BBM publishes all research papers and reviews in the areas of mathematical modeling listed below and will continue to provide information on the latest trends and developments in this ever-expanding topic.

Biological topics include but are not limited to, cell and developmental biology, physiology, neurobiology, genetics and population genetics, genomics, ecology, behavioral biology, evolution, epidemiology, immunology, molecular and structural biology, biofluids, oncology, neurobiology, cell biology, biostatistics, bioinformatics, bioengineering, infectious diseases, renewable biological resource, biomechanics, cancer biology, and medicine. 
Mathematical approaches cover a wide range of mathematical disciplines, such as dynamical systems, differential equations of integer and fractional order, nonlinear and stochastic programming, optimization theory, optimal control theory, adaptive and robust control theory with applications, operational research in life and human sciences, artificial intelligence, as well as computational approaches.


Current Issue

Vol. 2 No. 1 (2024): April - Bulletin of Biomathematics
					View Vol. 2 No. 1 (2024): April - Bulletin of Biomathematics
Published: 2024-04-30

Research Articles

View All Issues